Discussions that mention zoloft

Depression board


I cant really explain it but both of my legs keep slightly twitching or jerking.. its been going on for a few days, i just started taking zoloft two or three weeks ago also.. could this be zoloft? or something else and should i get it checked out.
Quote from SNaGG12:
I cant really explain it but both of my legs keep slightly twitching or jerking.. its been going on for a few days, i just started taking zoloft two or three weeks ago also.. could this be zoloft? or something else and should i get it checked out.

I had the "jerks" with Effexor at a high dose. It only got better when I quit the Effexor. This is an established side effect called tardive dyskinesia and not one that should be ignored or denied by any doctor. Do a search on SSRI and tardive dyskinesia and you'll find it all there. Hope this helps.
I had that side effect with both zoloft and lexapro, it went away after 2 weeks though.